On a functional equation of Ruijsenaars

J G B Byatt-Smith, H W Braden

Research output: Contribution to journalArticlepeer-review

Abstract

We obtain the general solution of the functional equation introduced by Ruijsenaars, which guarantees the commutativity of n operators associated with the quantum Ruijsenaars-Schneider models.

Original languageEnglish
Pages (from-to)1619-1630
Number of pages12
JournalTheoretical and mathematical physics
Volume133
Issue number3
Publication statusPublished - Dec 2002

Keywords

  • integrability
  • functional equations
  • ASYMPTOTICALLY ADDITIVE INTEGRALS
  • GENERAL ANALYTIC SOLUTION
  • SYSTEMS
  • PARTICLES
  • MOTION
  • MODEL

Cite this